American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E05) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] S. A. Argyros and V. Felouzis. Interpolating hereditarily indecomposable Banach spaces. J. Amer. Math. Soc. 13 (2000) 243-294. MR 1750954.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Stevo Todorcevic. Compact subsets of the first Baire class. J. Amer. Math. Soc. 12 (1999) 1179-1212. MR 1685782.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Thomas Jech and Saharon Shelah. A partition theorem for pairs of finite sets . J. Amer. Math. Soc. 4 (1991) 647-656. MR 1122043.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1